# SDR USAA050835

- Difficulty date: July 5, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselaeg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGERS CORRODED 12 INCHES, CARGO FLOOR STRINGERS AT STATION 773.  REPLACE OUT OF LIMITS STRINGER SECTION IAW SRM 53-60-53 AND TR 53-10-06B.  (M)
